# SDR YTRR110066

- Difficulty date: June 13, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N2187L
- Make and model: Bell 206B-3
- Aircraft serial: 3497
- Aircraft time: 13,656 hours, 9,996 cycles
- Engine: Allsn 250C20B
- Engine time: 13,104 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 21127
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE RPM DROOPS WITH POWER APPLICATION. REPLACED GOVERNOR.
